# SDR CALA2020050900924

- Difficulty date: May 4, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 102,426 hours, 10,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DR L2 EMERGENCY LIGHTING BATTERY PACK (M33096) CA PACITY FUNCTIONAL CHECK FAILED REF NR LP 9130042 DR L2 EMER LT BATTERY PACK (M33096) REPLACED AND INSTALLATION TE ST NORMAL AS PER AMM: 33-51-06 AND ATTACHED FORM 44.0008 ITEM 1 TO 2 ACCOMPLISHED
